Does Lisinopril cause impotence?

Question is Closed Report Mark as Favorite

Answers (2)

Anonymous

20 Jul 2010

Yes it causes impotence or erectile dysfunction--(sexual dysfunction).

Sorry... take care

Votes: +0

20 Jul 2010

yes like most drugs one of the side affects can be impotance and also stress anxiety lack of sleep can be a factor too i advise u check with you'e gp regarding this matter and seek medical advice for furhter information

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

High Blood Pressure - I battle hypertension and basically control it with diet & meds, however the?

... erectile dysfunction that came with the blood pressure hasn't gone away. Any suggestions?

1 answer 8 Jan 2010

My husband has started taking Bystolic and it has caused him impotence and numbness in his hands?

and he has tried about 15 other high blood presssure meds. none helped.. please help us..

1 answer 20 Sep 2010

My husband has high blood pressure and is on two kinds of meds. He has surfered kidney failure at?

40% he drinks beer every day. Does the beer play a large effect on, ed, kidney and blood pressure

2 answers 13 Jan 2011

I have been given hydrochlorot 12.5 mg is this a fluid pill?

I also take lisinopril 10mg. the hydrochlorto with the lisinopril has dropped my blood pressure to 93 over 53. Why? I was given the hyd at an urgent ...

2 answers 1 Apr 2013